# SDR 2022F00166

- Difficulty date: February 24, 2021
- Submitted: March 28, 2022
- Operation: General aviation
- Aircraft: XAUMI
- Make and model: Cvac 640340D
- Aircraft serial: 48
- Aircraft time: 59,384 hours, 16,739 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE LANDING AT THE HERMOSILLO AIRPORT, WHEN TOUCHING DOWN ON THE RUNWAY, A KNOCK WAS HEARD ON THE LEFT MAIN LANDING GEAR AND, AT THE SAME TIME, A KNOCK ON THE LEFT PROPELLER BLADES. DETACHMENT OF THE NUMBER 2 MAIN WHEEL MATERIAL AND HITS ON THE ENGINE BLADES WERE FOUND. OBJECT FOUND ON RUNWAY CAUSED THE FOD.
